MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON ET TUBE HOLDER, STANDARD; TRACHEAL TUBE FIXATION DEVICE

TELEFLEX MEDICAL SDN. BHD. HUDSON ET TUBE HOLDER, STANDARD; TRACHEAL TUBE FIXATION DEVICE
Model Number IPN914324
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Complaint from maude database: we had two intubated patients whose endotracheal tubes were secured using the device.Both patients were prone.When the therapist turned the first patient's head, the device broke.In the case of the second patient, the holders slid off the track.Respiratory therapy reported incidentally there were multiple instances over the weekend of the tube holders breaking while in use.Manufacturer response for endotracheal tube holder, gentle-lock (per site reporter).We are returning the remaining stock we have to the manufacturer.While we are not certain of the lot numbers of the holders involved, one of the boxes we have contains lot #35063.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Mdr report key/report number: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON ET TUBE HOLDER, STANDARD
Common Device Name
TRACHEAL TUBE FIXATION DEVICE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11348070
Report Number8040412-2021-00032
Device Sequence Number11789006
Product Code CBH
UDI-Device Identifier14026704646965
UDI-Public14026704646965
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN914324
Device Catalogue Number81801
Device Lot Number35063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED; NONE REPORTED.